# SDR ABXA2021417026

- Difficulty date: April 17, 2021
- Submitted: April 19, 2021
- Operation: Air carrier
- Aircraft: N362CM
- Make and model: Boeing 767338
- Aircraft serial: 24316
- Aircraft time: 109,516 hours, 31,797 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Sensor
- Part number: 6240142
- Part serial: BN114231
- Condition: Out Of Tolerance
- Location: Rt A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RIGHT PACK TEMP EICAS MESSAGE ILLUMINATED, AICRAFT BACK TO GATE AND TAKEN OUT OF SERVICE BY MAINTENANCE. REPLACED TEMP SENSOR TS199 IAW AMM 21-58-08 POST INSTALLATION TEST NORMAL R PACK TEMP CONTROL OPS CHECK OK IAW AMM 21-51-00/501 A/C UPGRADED TO ETOPS 180 PLACARD REMOVED
